# SDR DALA2016121409836

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR HAS CORROSION FROM STA 160-200 ON CUSP ANGLE. REPAIRED SERVICE DOOR CUSP ANGLE STA 160-200 IAW SRM 53-00-55 REPAIR 3, 51-41-05 PG 1.
